Cold and Cough Liquid By Brotapp DM Elixir
This combination medication is used to treat symptoms caused by the common cold, flu, allergies, hay fever, or other breathing illnesses (e.g., sinusitis, bronchitis). Dextromethorphan is a cough suppressant that affects a certain part of the brain (cough center), reducing the urge to cough. Decongestants help relieve stuffy nose symptoms. Antihistamines relieve watery eyes, itchy eyes/nose/throat, runny nose, and sneezing.
Temporarily relieves cough due to minor throat and bronchial irritation occurring with a cold, and nasal congestion due to the common cold, hay fever or other upper respiratory allergies, or associated with sinusitis.
Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Therefore, do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely.Temporarily relieves symptoms due to hay fever (allergic rhinitis):
- runny nose
- itchy, watery eyes
- itching of the nose or throat
- temporarily restores freer breathing through the nose
Active ingredients: (in each 5 mL) Brompheniramine maleate 1 mg - Antihistamine, Pseudoephedrine hydrochloride 15 mg - Nasal Decongestant
Dextromethorphan hydrobromide 5 mg - Cough Suppressant.
Inactive ingredients: Citric acid, FD&C blue no. 1, FD&C red no. 40, glycerin, grape flavor, propylene glycol, saccharin sodium, sodium benzoate, sodium citrate, sorbitol, water.